# SDR SWAA2025071179991

- Difficulty date: June 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT EXIT ASSY AT LAVATORY A AT FWD GALLEY AREA.   REPLACED EMERGENCY LIGHT EXIT ASSY AT LAVATORY A AT FWD GALLEY AREA IAW AMM 33-51-01-960-802 AND PERFORMED OPERATIONAL LIGHT TEST IS OK.
